pediatrician-icon
My 9 year old son
My 9 year old son. He came home from school, confessing that he took one of my Maximor capsules this morning. He is afraid now, because he said that he had an erection from about 10 AM. (He said he had masturbated twice already because he thought it would make it go away but it didn't.) I have had a look. His penis stays between being semi-erect and erect. He has no pain and he does not feel sick. I think he is just a bit paranoid at this stage because of the constant erection.
938 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Once the effect of the medicine wears off he should be fine. In the meanwhile try allaying his fears and if he is uncomfortable or in pain, head to the ER
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

My 12 year old son is always tired My 9 year old daughter has blood in her urine 9 year old puberty signs
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.